# SDR UIEA2021041600915

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,890 hours, 25,494 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Status Message
- Condition: False Activation
- Location: Lt Idg Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG L IDG VALVE( INSPECTED L IDG OIL LEVEL AND DELTA "P" IAW B767AMM 12-13-03. NO DEFECTS NOTED. MESSAGE CLEARED. )
